Mfp: Multivariable fractional polynomials

“Mfp: Multivariable fractional polynomials” published in R News.



Text and figures are licensed under Creative Commons Attribution CC BY 4.0. The figures that have been reused from other sources don't fall under this license and can be recognized by a note in their caption: "Figure from ...".


For attribution, please cite this work as

Benner, "The R Journal: Mfp: Multivariable fractional polynomials", R News, 2005

BibTeX citation

  author = {Benner, Axel},
  title = {The R Journal: Mfp: Multivariable fractional polynomials},
  journal = {R News},
  year = {2005},
  note = {},
  volume = {5},
  issue = {2},
  issn = {1609-3631},
  pages = {20-23}